# SDR UALA2012052102860

- Difficulty date: May 19, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 77,522 hours, 22,467 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 365, RBL 62 CORRODED.  FABRICATED AND REPLACED FLOORBEAM, SPLICE ANGLES AND STRAP PER ECRA 5310-05514 AND EA PT57-53-004.
